Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chest pain, feeling of lump in chest, pain in leg and foot arch, high BP, pulse rate, on rampiril ect, history of heart attack

hi previous heart attack on rampril ect blood presure 141/100 pulse 70 4 days ago had bad pain in chest not like before had spray and asprin got easyier for last 3 days like lump in chest herts lean forward before had pain in chest had bad pain in right leg then seemed to move to chest or was more noticable in chest , at present chest ok no pain got pain under right foot arch like knife wont go away?
Asked On : Tue, 15 May 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. Aperson with history of MI with chest pain should cnsult the cardiologist to exclude cardiac pain.
Rest of the pains are psychogenic or orthopedic pain. For these pains i advise you to consult a physician. Besides i advise you some diet recomendations as Avoid taking spices
chillies junk foods to avoid extra cardiac chest pain. Avoid potato other tubers tomato cauliflower coconut egg chicken
Answered: Wed, 23 May 2012
I find this answer helpful
General & Family Physician Dr. Thomas George Varghese's  Response
Welcome to healthcare magic.
After going through the details given i strongly recommend that you consult a cardiologist immediately.
The symptoms you have mentioned are indicative of another impending ischemic event, you need and ECG and further evaluation
Ramipril not only reduces blood pressure but is also protective for the heart but with a blood pressure of 140/100 u need another anti hypertensive to bring your BP under control.
Since you have given a history of a heart attack in the past i assume that in addition to ramipril you are also on few anti-cholesterol agents these can cause muscle aches and crampy pains in the foot.
With regards

Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor